# SDR ABXA20121129311

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 51,009 hours, 39,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 379103C29
- Part serial: 21780
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE DEVICE (INTERTIAL REEL) FELL OUT OF HOLDER DURING FLIGHT.  REPLACED DESCENT DEVICES IN SUPERNUMERARY COMPARTMENT CONTAINER AT POS 7 IAW AMM 25-61-03-04, ACFT WAS GROUNDED.
